# SDR SWAA2025060365057

- Difficulty date: April 28, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H SHEAR WEB AT BS 1026 LBL 7 AND LBL 13 WL 208<[01] REMOVED AND REPLACED L/H SHEAR WEB BS1006-1029 BL0-LBL33 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A5600 REV: B;[02] VERIFIED CORRECTIVE ACTION 1
